# SDR EISA99132

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Pressure System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C LOST PRESSURIZATION CONTROL.  DROPPED TO 10,000 FT AND FLEW TO DFW.  REPAIRED BROKEN WIRE ON RIGHT FLOW CONTROL VALVE.  (M)
